# SDR DHL2005781513

- Difficulty date: February 17, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "C" CHECK, CRACKED PANEL SURROUNDING NR 7 SLAT I/B UPSTOP BOLT STOP PAD.  REMOVED CRACKED PANEL IAW B727 SRM 51-30-2.  FABRICATED PANEL SURROUNDING NR 7 SLAT I/B UPSTOP BOLT STOP PAD MAT USED 2024T3 .050 PO NR 9001684 DIM 18 3/4 INCH BY 8 1/4 INCH IAW B727 SRM 57-50-2 FIG 1 AND 51-20-1.  ALOINED AND PRIMED PART IAW B727 SRM 51-10-3.  INSTALLED PANEL IAW B727 SRM 727 SRM 57-50-2 FIG 1.
